JOURNAL BROWSE
Search
Advanced SearchSearch Tips
PERTURBATIONS OF HIGHER TERNARY DERIVATIONS IN BANACH TERNARY ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
PERTURBATIONS OF HIGHER TERNARY DERIVATIONS IN BANACH TERNARY ALGEBRAS
Park, Kyoo-Hong; Jung, Yong-Soo;
  PDF(new window)
 Abstract
We investigate approximately higher ternary derivations in Banach ternary algebras via the Cauchy functional equation $$f({\lambda}_{1x}+{\lambda}_{2y}+{\lambda}_{3z}
 Keywords
higher ternary derivation;approximately higher ternary derivation;stability;
 Language
English
 Cited by
1.
FIXED POINTS AND APPROXIMATELY C*-TERNARY QUADRATIC HIGHER DERIVATIONS, International Journal of Geometric Methods in Modern Physics, 2013, 10, 10, 1320017  crossref(new windwow)
 References
1.
V. Abramov, R. Kerner, and B. Le Roy, Hypersymmetry: A $Z_{3}$-graded generalization of supersymmetry, J. Math. Phys. 38 (1997), 1650-1669 crossref(new window)

2.
R. Badora, On approximate ring homomorphisms, J. Math. Anal. Appl. 276 (2002), 589-597 crossref(new window)

3.
R. Badora, On approximate derivations, Math. Inequal. & Appl. 9 (2006), 167-173

4.
D. G. Bourgin, Approximately isometric and multiplicative transformations on continuous function rings, Duke Math. J. 16 (1949), 385-397 crossref(new window)

5.
A. Cayley, Cambridge Math. Journ. 4 (1845), p. 1

6.
Z. Gajda, On stability of additive mappings, Internat. J. Math. Math. Sci. 14 (1991), 431-434 crossref(new window)

7.
P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), 431-436 crossref(new window)

8.
O. Hatori and J. Wada, Ring derivations on semi-simple commutative Banach algebras, Tokyo J. Math. 15 (1992), 223-229 crossref(new window)

9.
D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad 27 (1941), 222-224 crossref(new window)

10.
G. Isac and Th. M. Rassias, On the Hyers-Ulam stability of ${\psi}$-additive mappings, J.Approx. Theorey 72 (1993), 131-137 crossref(new window)

11.
N. P. Jewell, Continuity of module and higher derivations, Pacific J. Math. 68 (1977), 91-98 crossref(new window)

12.
B. E. Johnson, Approximately multiplicative maps between Banach algebras, J. London Math. Soc. 37 (1988), no. 2, 294-316 crossref(new window)

13.
Y.-S. Jung, On the generalized Hyers-Ulam stability of module derivations, J. Math. Anal. Appl. 339 (2008), 108-114 crossref(new window)

14.
R. V. Kadison and G. Pedersen, Means and convex conbinations of unitary operators, Math. Scand. 57 (1985), 249-266

15.
M. Kapranov, I. M. Gelfand, and A. Zelevinskii, Discriminants, Resultants, and Multidimensional Determinants, Birkhauser, Boston, 1994

16.
R. Kerner, Ternary algebraic structures and their applications in physics, preprint

17.
T. Miura, G. Hirasawa, and S.-E. Takahasi, A perturbation of ring derivations on Banach algebras, J. Math. Anal. Appl. 319 (2006), 522-530 crossref(new window)

18.
M. S. Moslehian, Almost derivations on C*-ternary rings, Bull. Belg. Math. Soc.-Simon Stevin 14 (2007), 135-142

19.
J. Nambu, Physical Review D 7 (1973), p. 2405 crossref(new window)

20.
C. Park, Isomorphisms between $C^*$ -ternary algebras, J. Math. Anal. Appl. 327 (2007), 101-115 crossref(new window)

21.
C. Park and Th. M. Rassias, d-Isometric Linear Mappings in Linear d-normed Banach Modules, J. Korean Math. Soc. 45 (2008), no. 1, 249-271 crossref(new window)

22.
C. Park and J. S. An, Isomorphisms in quasi-Banach algebras, Bull. Korean Math. Soc. 45 (2008), no. 1, 111-118 crossref(new window)

23.
K.-H. Park and Y.-S. Jung, The stability of a mixed type functional inequality with the fixed point alternative, Commun. Korean Math. Soc. 19 (2004), no. 2, 253-266 crossref(new window)

24.
Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297-300 crossref(new window)

25.
R. J. Roy, A class of topological algebras of formal power series, Carleton Mathematical Series, No. 11, November (1969)

26.
P. Semrl, Nonlinear perturbations of homomorphisms on C(X), Quart. J. Math. Oxford Ser. 50 (1999), no. 2, 87-109 crossref(new window)

27.
S. M. Ulam, A Collection of Mathematical Problems, Interscience Publ., New York, 1960

28.
L. Vainerman and R. Kerner, On special classes of n-algebras, J. Math. Phys. 37 (1996), 2553-2565 crossref(new window)